USP Electronic Research Repository

On a class of hereditary crossed-product orders

Kauta, John S. (2013) On a class of hereditary crossed-product orders. Proceedings of the American Mathematical Society, 141 (5). pp. 1545-1549. ISSN 0002-9939

[img] PDF - Published Version
Restricted to Repository staff only

Download (119kB)
[img] PDF - Accepted Version
Restricted to Registered users only

Download (78kB)


In this brief note, we revisit a class of crossed-product orders over discrete valuation rings introduced by D. E. Haile. We give simple but useful criteria, which involve only the two-cocycle associated with a given crossedproduct order, for determining whether such an order is a hereditary order or a maximal order.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: John Kauta
Date Deposited: 05 Nov 2013 23:07
Last Modified: 20 Jun 2016 23:50

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...